# SDR SWAA2024081410852

- Difficulty date: July 9, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 65,566 hours, 39,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT FCB BS400 - BS409 RBL24 WL156. MARKED<[01] VERIFIED STEP 5 COMPLETED.;[02] REMOVED AND REPLACED FWD SHIELD AT FCB BETWEEN BS420 - BS440; RBL24; WL156. IAW B-737-700 SRM 51-40-02 & DWG# 143A0080.;[03] VERIFIED CORRECTIVE ACTION STEP 2.
